# SDR AALA20110603NRT01

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 50,875 hours, 6,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CLOSET AISLE WAY LIGHT MISSING LENS.  REPLACED LENS FOR EXIT LIGHT AT FIRST CLASS CLOSET DOOR.
